Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 243, NWS Wilmington, OH

November 5, 20174 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 5, 2017, 5:21 PM EST for 4 counties in Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2017, 5:21 PM EST (22:21 UTC)
Expired
Nov 5, 2017, 5:45 PM EST
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Darke County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:08 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS51 KILN 052221
SVRILN
OHC021-037-109-149-052245-
/O.NEW.KILN.SV.W.0243.171105T2221Z-171105T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
521 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Shelby County in west central Ohio...
  Northwestern Champaign County in west central Ohio...
  Southeastern Darke County in west central Ohio...
  Miami County in west central Ohio...

* Until 545 PM EST.

* At 521 PM EST, a severe thunderstorm was located near Piqua, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Troy, Piqua, Tipp City, West Milton, Covington, Pleasant Hill,
  Laura, Fletcher, Potsdam, Casstown, Ludlow Falls, Lockington,
  Rosewood, Carysville, Ballou, Plattsville, Farrington and Grayson.

This includes I-75 in Ohio between mile markers 68 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 3995 8448 4023 8424 4026 8391 3995 8412
TIME...MOT...LOC 2221Z 271DEG 26KT 4010 8424 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
2 follow-up statements
463 
WWUS51 KILN 052232
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
532 PM EST SUN NOV 5 2017

OHC037-052241-
/O.CAN.KILN.SV.W.0243.000000T0000Z-171105T2245Z/
Darke OH-
532 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DARKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 3995 8438 4024 8414 4026 8391 3995 8412
TIME...MOT...LOC 2231Z 271DEG 26KT 4010 8414 

$$

OHC021-109-149-052245-
/O.CON.KILN.SV.W.0243.000000T0000Z-171105T2245Z/
Shelby OH-Champaign OH-Miami OH-
532 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHEASTERN SHELBY...NORTHWESTERN CHAMPAIGN AND CENTRAL MIAMI
COUNTIES...

At 531 PM EST, a severe thunderstorm was located near Troy, moving
east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Troy, Piqua, Tipp City, West Milton, Fletcher, Casstown, Ludlow
Falls, Rosewood, Carysville, Ballou, Plattsville, Farrington and
Grayson.

This includes I-75 in Ohio between mile markers 68 and 81.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 3995 8438 4024 8414 4026 8391 3995 8412
TIME...MOT...LOC 2231Z 271DEG 26KT 4010 8414 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
943 
WWUS51 KILN 052243
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
543 PM EST SUN NOV 5 2017

OHC021-109-149-052253-
/O.EXP.KILN.SV.W.0243.000000T0000Z-171105T2245Z/
Shelby OH-Champaign OH-Miami OH-
543 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...
NORTHWESTERN CHAMPAIGN AND CENTRAL MIAMI COUNTIES WILL EXPIRE AT 545
PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3995 8438 4024 8414 4026 8391 3995 8412
TIME...MOT...LOC 2243Z 271DEG 26KT 4010 8403 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:36 PM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Nov 5, 3:36 PM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
336 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Embedded disturbances in a developing cyclonic flow aloft will
combine with favorable upper level jet energy and a surface cold
front/low to bring widespread showers and thunderstorms to the
region this afternoon into tonight. The most intense
precipitation will be along and ahead of the cold front. A very
moist airmass will result in heavy rain with MVFR/local IFR
ceilings and IFR/LIFR visbilities. Also, will have to update
TAFs for storm timing should strong to severe winds be
anticipated.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings to linger from Monday night into
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>062.
     Flash Flood Watch through late tonight for OHZ063>065-070>074-
     077>080.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059.
     Flash Flood Watch through late tonight for INZ066-073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 5:09 PM EST, 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
509 PM EST Sun Nov 5 2017

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>080-061200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-
509 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
509 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, thunderstorms
may bring the potential for damaging winds, isolated large hail, and
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

In the hours before

Local storm report, Nov 5, 4:17 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     ST. MARYS               40.54N 84.39W
11/05/2017                   AUGLAIZE           OH   TRAINED SPOTTER

            ROOF OFF BUILDING. TREES DOWNED.

&&

MBP
Local storm report, Nov 5, 4:22 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     CELINA                  40.55N 84.57W
11/05/2017                   MERCER             OH   EMERGENCY MNGR

            SUSPECTED TORNADO. 6 INJURED AT A RESTAURANT ON HAVEMAN
            RD. 1 INJURED AT A BUSINESS. ANOTHER INJURY ON STATE
            ROUTE 29 FROM ACCIDENT WHEN POWER POLE FELL.

&&

JOHNF
Special weather statement, Nov 5, 4:25 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EST SUN NOV 5 2017

OHZ070-071-077-052200-
Hamilton OH-Warren OH-Butler OH-
425 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HAMILTON...SOUTHEASTERN
BUTLER AND SOUTHWESTERN WARREN COUNTIES UNTIL 500 PM EST...

At 425 PM EST, radar indicated strong thunderstorms along a line
extending from Hamilton to Bright, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Mason, Lebanon, Norwood, Forest
Park, Sharonville, Monroe, Blue Ash, Loveland, Springdale, Reading,
Montgomery, Harrison, North College Hill, Madeira, Wyoming, Cheviot
and Mount Healthy.

This includes the following Interstates...
 I-71 in Ohio between mile markers 3 and 33.
 I-74 in Ohio between mile markers 1 and 19.
 I-75 in Ohio between mile markers 3 and 28.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3926 8482 3942 8459 3944 8411 3927 8425
      3923 8432 3921 8431 3911 8439 3911 8444
      3912 8446 3912 8471 3915 8474 3914 8476
      3912 8478 3913 8482
TIME...MOT...LOC 2125Z 260DEG 28KT 3939 8458 3919 8486

Hatzos
Special weather statement, Nov 5, 4:25 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EST SUN NOV 5 2017

OHZ034-042-052200-
Darke OH-Mercer OH-
425 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE AND SOUTHEASTERN
MERCER COUNTIES UNTIL 500 PM EST...

At 425 PM EST, radar indicated a strong thunderstorm over Ansonia,
moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Greenville, Versailles, Bradford, Union City, Ansonia, Webster,
Gettysburg, Osgood, North Star, Rossburg, Palestine, Yorkshire, Darke
County Airport, Cosmos, Sharpeye, Brock, State Route 47 at US Route
127, Eldora Speedway, Willowdell and Sharps Crossing.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8445 4035 8444 4012 8443 4000 8481
      4026 8480 4040 8446
TIME...MOT...LOC 2125Z 237DEG 27KT 4022 8467

KC
Special weather statement, Nov 5, 4:41 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
441 PM EST SUN NOV 5 2017

OHZ035-043-051-052215-
Auglaize OH-Shelby OH-Miami OH-
441 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...CENTRAL AUGLAIZE AND
NORTHWESTERN MIAMI COUNTIES UNTIL 515 PM EST...

At 441 PM EST, radar indicated a strong thunderstorm over Fort
Loramie, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Sidney, Piqua, New Bremen, Minster, Newport, Bradford, Anna, Fort
Loramie, Jackson Center, Botkins, New Knoxville, Hardin, Russia, Port
Jefferson, Kettlersville, Lockington, Fryburg, Montra, Polo and
Newbern.

This includes I-75 in Ohio between mile markers 84 and 110.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4061 8399 4022 8402 4012 8443 4045 8444
TIME...MOT...LOC 2141Z 243DEG 48KT 4035 8436

KC
Special weather statement, Nov 5, 5:13 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
513 PM EST SUN NOV 5 2017

OHZ042-043-051-052-052300-
Champaign OH-Darke OH-Shelby OH-Miami OH-
513 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHWESTERN CHAMPAIGN...SOUTHEASTERN DARKE AND MIAMI COUNTIES UNTIL
600 PM EST...

At 513 PM EST, radar indicated a strong thunderstorm over Pleasant
Hill, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Troy, Piqua, Tipp City, West Milton, Covington, Arcanum, Bradford,
Pleasant Hill, Laura, Fletcher, Pitsburg, Potsdam, Casstown, Ludlow
Falls, Lockington, Union Corners, Polo, Horatio, Grayson and
Rosewood.

This includes I-75 in Ohio between mile markers 68 and 87.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8463 4021 8440 4026 8391 3995 8412
TIME...MOT...LOC 2213Z 271DEG 27KT 4007 8440

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:23 AM ESTFlash Flood WatchILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 23 more24 hr
Nov 5, 2:07 PM ESTTornado WarningILNMercer23 min
Nov 5, 2:25 PM ESTTornado Warning Tornado observedILNMercer35 min
Nov 5, 2:40 PM ESTTornado WarningILNAuglaize, Mercer35 min
Nov 5, 2:55 PM ESTTornado Warning Tornado observedILNAuglaize20 min
Nov 5, 3:20 PM ESTSpecial Weather StatementILNMercer25 min
Nov 5, 3:27 PM ESTSevere Thunderstorm WarningILNAuglaize, Mercer48 min
Nov 5, 3:33 PM ESTTornado WarningILNMercer12 min
Nov 5, 3:37 PM ESTAreal Flood AdvisoryILNMercer3 hr
Nov 5, 3:45 PM ESTSevere Thunderstorm WarningILNDarke28 min
Nov 5, 3:49 PM ESTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby41 min
Nov 5, 3:51 PM ESTSpecial Weather StatementILNHardin39 min
Nov 5, 4:02 PM ESTAreal Flood AdvisoryILNAuglaize3 hr
Nov 5, 4:22 PM ESTSevere Thunderstorm WarningILNHardin, Logan, Union24 min
Nov 5, 4:25 PM ESTSpecial Weather StatementILNHamilton, Warren35 min
Nov 5, 4:41 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Nov 5, 4:41 PM ESTSpecial Weather StatementILNShelby34 min
Nov 5, 5:02 PM ESTAreal Flood AdvisoryILNDarke3 hr
Nov 5, 5:13 PM ESTSpecial Weather StatementILNMiami47 min
Nov 5, 5:17 PM ESTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Nov 5, 5:36 PM ESTSpecial Weather StatementILNChampaign, Clark24 min
Nov 5, 5:42 PM ESTAreal Flood AdvisoryILNDarke, Preble3 hr
Nov 5, 5:42 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Miami33 min
Nov 5, 5:50 PM ESTSpecial Weather StatementILNPreble25 min
Nov 5, 5:57 PM ESTSpecial Weather StatementILNClark, Delaware, Madison, Union33 min
Nov 5, 6:09 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery3 hr
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningILNClark, Greene, Madison27 min
Nov 5, 6:23 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Madison, Union3 hr
Nov 5, 6:23 PM ESTTornado WarningILNClark, Madison15 min
Nov 5, 6:25 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison50 min
Nov 5, 6:30 PM ESTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union30 min
Nov 5, 6:37 PM ESTAreal Flood AdvisoryILNDelaware, Franklin, Licking, Madison3 hr
Nov 5, 6:45 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 6:55 PM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Nov 5, 6:56 PM ESTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway34 min
Nov 5, 6:58 PM ESTSpecial Weather StatementILNMontgomery47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.